Biblioteca de la Universidad Complutense de Madrid

On M-spaces and Banach spaces


Lupianez, Francisco Gallego (2008) On M-spaces and Banach spaces. International Mathematical Forum, 3 (13-16). pp. 759-762. ISSN 1312-7594

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


We define in this paper the concept of C-space, related withM-spaces and Banach spaces. We obtain various properties on these spaces and propose some open problems.

Tipo de documento:Artículo
Palabras clave:Topological spaces, M-spaces, Banach spaces, Embedding
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Topología
Código ID:16270

R.D. Anderson: ”Hilbert space is homeomorphic to the countable infinite product of lines”, Bull. Amer. Math. Soc. 72 (1966), 515-519.

C. Bessaga and A. Pelczy'nski: ”Select topics in infinite-dimensional Topology”, PWN-Polish Sc.Publ. (Warszawa, 1975).

H.H. Corson: ”Collections of convex sets which cover a Banach space”,Fund. Math. 49 (1961), 143-145.

R.B. Holmes: ”Geometric fuctional Analysis and its applications”, Spriger-Verlag (New York, 1975).

M.I. Kadec: ”On topological equivalence of separable Banach space”,Soviet Math. Dokl. 7 (1966), 319-322.

F.G. Lupiañez: ”Total paracompactness and Banach spaces”, Proc.Amer. Math. Soc. 103 (1988), 210-214.

K. Morita: ”Product of normal spaces with metric spaces”, Math. Annalen 154 (1964), 365-382.

J. Nagata: ”A note on M-space and topologically complete space”,Proc. Japan Acad. 45 (1969), 541-543.

Depositado:10 Sep 2012 08:17
Última Modificación:30 Oct 2013 18:01

Sólo personal del repositorio: página de control del artículo